# SDR SWIA201126366

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 20,197 hours, 17,315 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  (FLT 6615)  REPLACED NLG SELECTOR VALVE, PROXIMITY SENSOR UNIT AND REPLACED HYDRAULIC ACMP 3A. / P/N ON 750006000 S/N OFF 2255T, P/N ON 8-648-08 S/N OFF D665, P/N ON 848847 S/N OFF MX 653145.
